Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A survey of difference sets


Author: Marshall Hall
Journal: Proc. Amer. Math. Soc. 7 (1956), 975-986
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082502-7
MathSciNet review: 0082502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bruck, Difference sets in a finite group, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 464-481. MR 0069791 (16:1081g)
  • [2] S. Chowla and H. J. Ryser, Combinatorial problems, Canadian Journal of Mathematics vol. 2 (1950) pp. 93-99. MR 0032551 (11:306f)
  • [3] L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math. vol. 57 (1935) pp. 391-424. MR 1507083
  • [4] Marshall Hall and H. J. Ryser, Cyclic incidence matrices, Canadian Journal of Mathematics vol. 3 (1951) pp. 495-502. MR 0043759 (13:312b)
  • [5] Emma Lehmer, On residue difference sets, Canadian Journal of Mathematics vol. 5 (1953) pp. 425-432. MR 0056007 (15:10d)
  • [6] -, Period equations applied to difference sets, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 433-442. MR 0068562 (16:904a)
  • [7] H. B. Mann, Some theorems on difference sets, Canadian Journal of Mathematics vol. 4 (1952) pp. 222-226. MR 0048383 (14:5d)
  • [8] H. B. Mann and T. A. Evans, On simple difference sets, Sankhya, vol. 11 (1951) pp. 357-364. MR 0047593 (13:899e)
  • [9] James Singer, A theorem in finite projective geometry and some applications to number theory, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 377-385. MR 1501951

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082502-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society